Loading ...
Sorry, an error occurred while loading the content.

Re: HUM_FORUM: Triavil And The Hum....

Expand Messages
  • Tobypaws2002@aol.com
    In a message dated 01/01/2005 03:48:20 GMT Standard Time, ccarrike@yahoo.com writes: As I think back, my hum problem may have (my memory is foggy), may have
    Message 1 of 1 , Jan 1, 2005
    • 0 Attachment
      In a message dated 01/01/2005 03:48:20 GMT Standard Time, ccarrike@... writes:
      As I think back, my hum problem may have (my memory is foggy), may have started at about the same time I started taking Triavil, another anti-depressant.  ~ Carole
      Hi Carole, I just typed into 'Keywords' : "Triavil, neurotransmission", and reached the page on the  link below, which suggested possible permanent neuro-damage from the drug.
       It might give a clue to many sufferers, that is, it may be that once they've done damage unwittingly by trusting some prescibed drugs, they may be then saddled with a long term sensitivity...?
      Hope this helps.....sorry, it may be 'cold comfort'....
      R.M.     England.
    Your message has been successfully submitted and would be delivered to recipients shortly.